About this Journal Submit a Manuscript Table of Contents
International Journal of Mathematics and Mathematical Sciences
Volume 12 (1989), Issue 4, Pages 641-644
http://dx.doi.org/10.1155/S0161171289000797

Sufficient conditions for spiral-likeness

Department of Mathematics, College of Charleston, Charleston 29424, SC, USA

Received 13 December 1988

Copyright © 1989 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Coefflcient conditions sufficient for splral-likenss are found by convolution methods. The order of starlikeness for such functions is also determined.